Previous |  Up |  Next

Article

Keywords:
$cfp$-covers; compact-covering maps; metrizable spaces; $g$-metrizable spaces; $\sigma$-maps; $mssc$-maps
Summary:
The main purpose of this paper is to establish general conditions under which $T_2$-spaces are compact-covering images of metric spaces by using the concept of $cfp$-covers. We generalize a series of results on compact-covering open images and sequence-covering quotient images of metric spaces, and correct some mapping characterizations of $g$-metrizable spaces by compact-covering $\sigma$-maps and $mssc$-maps.
References:
[1] Arhangel'skiĭ A.V.: Mappings and spaces (in Russian). Uspechi Mat. Nauk 21 (1966), 4 133-184; Russian Math. Surveys 21 (1966), no. 4, 115-162. MR 0227950
[2] Fleissner W.F., Reed M.G.: Paralindelöf spaces and spaces with a $\sigma$-locally countable base. Topology Proc. 2 (1977), 89-110. MR 0540598
[3] Foged L.: On $g$-metrizability. Pacific J. Math. 98 (1982), 327-332. MR 0650013 | Zbl 0478.54025
[4] Foged L.: Characterization of $\aleph$-spaces. Pacific J. Math. 110 (1984), 59-63. MR 0722737
[5] Zhimin Gao: $\aleph$-spaces is invariant under perfect mappings. Questions Answers Gen. Topology 5 (1987), 271-279. MR 0917885
[6] Gruenhage G., Michael E., Tanaka Y.: Spaces determined by point-countable covers. Pacific J. Math. 113 (1984), 303-332. MR 0749538 | Zbl 0561.54016
[7] Ikeda Y., Chuan Liu, Tanaka Y.: Quotient compact images of metric spaces, and related matters. Topology Appl. 122 (2002), 237-252. MR 1919303
[8] Shou Lin: $\sigma$-maps and the Alexandroff's problem (in Chinese). Proc. First Academic Annual Meeting of Youth of Fujian Association for Science and Technology, Fuzhou, China, 1992, pp.4-8. MR 1252903
[9] Shou Lin: Locally countable collections, locally finite collections and Alexandroff's problems (in Chinese). Acta Math. Sinica 37 (1994), 491-496. MR 1337096
[10] Shou Lin: Generalized Metric Spaces and Mappings (in Chinese). Science Press of China, Beijing, 1995. MR 1375020
[11] Chuan Liu, Mumin Dai: The compact-covering $s$-images of metric spaces (in Chinese). Acta Math. Sinica 39 (1996), 41-44. MR 1412902
[12] Michael E.A.: A theorem on semi-continuous set-valued functions. Duke Math. J. 26 (1959), 647-656. MR 0109343 | Zbl 0151.30805
[13] Michael E.A.: $\sigma$-locally finite maps. Proc. Amer. Math. Soc. 65 (1977), 159-164. MR 0442878 | Zbl 0356.54034
[14] Michael E.A., Nagami K.: Compact-covering images of metric spaces. Proc. Amer. Math. Soc. 37 (1973), 260-266. MR 0307148 | Zbl 0228.54008
[15] Siwiec F.: On defining a space by a weak base. Pacific J. Math. 52 (1974), 233-245. MR 0350706 | Zbl 0285.54022
[16] Tanaka Y.: On open finite-to-one maps. Bull. Tokyo Gakugei Univ. Ser. IV 25 (1973), 1-13. MR 0346730 | Zbl 0355.54008
[17] Tanaka Y.: Point-countable covers and $k$-networks. Topology Proc. 12 (1987), 327-349. MR 0991759 | Zbl 0676.54035
[18] Tanaka Y.: Symmetric spaces, $g$-developable spaces and $g$-metrizable spaces. Math. Japonica 36 (1991), 71-84. MR 1093356 | Zbl 0732.54023
[19] Pengfei Yan, Shou Lin: The compact-covering $s$-maps of metric spaces (in Chinese). Acta Math. Sinica 42 (1999), 241-244. MR 1701751
[20] Pengfei Yan: The compact images of metric spaces (in Chinese). J. Math. Study 30 (1997), 185-187, 198. MR 1468151
Partner of
EuDML logo